# SDR CA150923014

- Difficulty date: September 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,457 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 20322008001
- Condition: Cracked
- Location: Nlg
- Part time: 1,873 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND PILOT FOUND LARGE CRACK IN THE NOSE GEAR FORK FOR THE DIAMOND. THE FORK WAS REPLACED WITH A NEW UNIT. THIS FORK IS COVERED UNDER DIAMOND SIL20C1-005 WHICH CALLS FOR THE REPLACEMENT OF THE FORK WITH A NEWER IMPROVED FORK. IT WAS FOUND THAT THE FORK THAT WAS CRACKED WAS THE NEW AND IMPROVED MODEL AND HAD BEEN INSTALLED JULY 2014 WITH 1800 HOURS.
